# SDR DL733030626

- Difficulty date: July 10, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N312WA
- Make and model: Boeing 737347
- Aircraft serial: 23598
- Aircraft time: 46,745 hours, 32,089 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Part number: HG1050AD05
- Part serial: 1969
- Condition: Faulty
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: I
- Precautionary procedure: K

## Discrepancy

LOST LEFT IRU IN FLIGHT.  UNABLE TO GET HEADING IN ATT.  BOTH AUTOPILOTS INOP.  REPLACED LEFT INERTIAL REFERENCE UNIT PER M/M.
